# SDR SWAA2021102723815

- Difficulty date: September 28, 2021
- Submitted: October 27, 2021
- Operation: Air carrier
- Aircraft: N263WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32520
- Aircraft time: 46,043 hours, 27,465 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FWD CARGO BAY FLOOR TO SIDEWALL SUPPORT BS 480+14 TO BS 440+6 LBL25 WL156 ; / [01] REMOVED CORROSION AT FWD CARGO BAY FLOOR TO SIDEWALL SUPPORT BTW BS 440+6 TO BS 480+14; LBL 25 WL 156 PER SRM 51-10-02; MAX.MATERIAL LOSS; MEASURE L=1.4' X W= 1.' X D= 0.020' REMAINING THICKNESS IS 0.020'; ORIG.THICKNESS 0.040' BAC1496-444. PER SRM 53-30-53-0I-2 IDENTIFICATION 2 TABLE 2 ITEM[1] REWORKED AREA FOUND OUT OF LIMITS IAW SRM 53-00-53-1A-2 PARAG.4.A.(2) DETAIL D FIG.103. RECEIVED LOCATED AND DRILLED NEW FLOOR TO SIDEWALL SUPPORT MAT. IAW SRM 51-40-02-0G-0 AND DWG#143A7500.
